# SDR QXEA2024111400271

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 4,791 hours, 3,767 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2347. ENG 2 FIREX BTL A FAIL MESSAGE IN CRUISE FLIGHT.  AFTER LANDING FOUND CIRCUIT BREAKER B 4 CAPTAIN SIDE (FIREX 2A ) CIRCUIT BREAKER OUT. REMOVED FROM SERVICE. RESET CB IAW GPM 9.2.2.1 CB REMAINED SET. PERFORMED OPS TEST OF FIRE PROTECTION SYSTEM. REF E-175 AMM TASK 26-00-00-700-801-A. OPS TEST GOOD. RETURNED TO SERVICE NO PARTS REPLACED.
